# SDR IPXA2017031014964

- Difficulty date: March 7, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 69,317 hours, 12,824 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Failed
- Location: Pbe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE IN SUPERNUMERARY AREA CAME OFF WALL DURING TAKEOFF.  R & R THE PBE BRACKET ASSY IAW AMM 35-31-01.
